Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    53
  • comments
    0
  • views
    15710

March 2

Espinilla12

295 views

Notes to self......

I went to my 2nd appointment on Feb 21. Doctor upped my dosage to 150mg (Spiro) and insisted I use the atralin gel every night. My hubby who went w/ me that day will make sure I follow my regimine. So far so good. It's been a week now and my skin is looking a lot better. Although I did get a big "bump like" pimple on my chin - the ones that hurt. I hope it doesn't develope and just goes down this week.

I have experenieced one side effect, but I don't know if it's the atralin gel or the spiro. Or a combination of both. Anyways the cornors of my mouth are getting slightly red, and dry. I aslo have a slight numbing sensation on lips. I'm going to try not to put the atralin gel so close to my mouth this week...maybe that's it. I'll see what happens. I dont' think it's the spiro, becasue I do't feel thirsty per say.



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×